# SDR CA110211009

- Difficulty date: January 30, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Bell 407
- Aircraft time: 1,604 hours
- Engine: Allsn 250C47B
- System (JASC): 2550 · Cargo Compartments
- Part: Release Cable
- Part number: 26800400
- Condition: Broken
- Location: Cargo Hook
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE APPROACHING HAD AN UNCOMMAND RELEASE OF THE CARGO HOOK. INVESTIGATION REVEALED THAT THE MANUAL RELEASE CABLE SHEATH HAD BROKEN ADJACENT TO THE SWAGE FITTING ON THE CARGO HOOK END. THE SHEATH BREAKING OFF NEAR THE SWAGED FITTING CHANGED THE RIGGING OF THE CABLE LEAVING NO FREE PLAY OF CABLE. IN OUR INVESTAGATION THE MANUFACTURE HAS A NEW MANUAL RELEASE CABLE P/N 268-004-01. WE HAVE ISSUED OUR OWN MANDATORY BULLETIN TO INSPECT THE MANUAL RELEASE CABLE AND HAVE ORDER NEW P/N CABLES FOR OUR FLEET OF BELL 407. NOTE ALERT SERVICE LETTER BY THE MANUFACTURE 159-027-00 REV 1 WAS RELEASED TO CHECK THE FREE PLAY.
